It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Polycystic Ovary Syndrome (PCOS) Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 11-02-2005, 07:26 PM   #1
Senior Member
(female)
 
Join Date: May 2005
Location: SW Missouri
Posts: 218
MikeysWifey0316 HB User
Metformin & Nausea

Anyone else have problems w/ feeling nauseous all the time on metformin? I actually stopped taking it for about 3 months b/c I was so tired of feeling like crap all the time. But my symptoms started getting worse and weight started to pile on again... so I decided I need to take it. The doc gave it to me for a reason. But I just feel so crappy... I feel sluggish and nauseous all the time... it says to take with food, and I do, but it doesnít seem to help...??? Anyone else have suggestions???


Thanks in Advance...
__________________
A positive attitude wonít solve your probs, but it will annoy enough people to be worth the effort.

 
The Following User Says Thank You to MikeysWifey0316 For This Useful Post:
2441985am (06-03-2011)
Old 11-09-2005, 12:19 PM   #2
Junior Member
(female)
 
Join Date: Nov 2005
Posts: 21
metayer4 HB User
Re: Metformin & Nausea

maybe a change in dosage might help. Sorry, I don't know.

 
Sponsors Lightbulb
   
Old 11-19-2005, 08:24 PM   #3
Member
(female)
 
Join Date: Jul 2005
Location: Carriere, Mississippi
Posts: 67
trauma_girl HB User
Re: Metformin & Nausea

I take mine only at bedtime and start on 500mg and work your way up by increasing 500mg a week... you will feel bad the first week and then each time you up the dosage you will feel bad for a couple of days but it gets better.... hope this helps, it sure helped me Angelia

 
Old 11-20-2005, 01:04 AM   #4
Newbie
 
Join Date: Oct 2004
Posts: 7
mary1981 HB User
Re: Metformin & Nausea

Hello, I just wanted you to know that I feel the same way. I even done the same as you did and quit it for a month or two and now I have noticed the weight piling on again and my periods acting crazy. I don't know what to do about it either. When you know something let me know.

Mary

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
24/7 Nausea, Dizziness, Pain in Upper Right Abdomen... IBS, Liver, Gallstones?? abeautifulash Gallbladder 6 12-21-2009 06:05 PM
Metformin and other meds david1612 Diabetes 6 03-12-2009 05:22 AM
Restart Metformin after surgery rsqshlt Diabetes 3 12-19-2007 01:28 PM
just started taking metformin MiriamOLong Polycystic Ovary Syndrome (PCOS) 12 11-06-2007 03:05 PM
Does Metformin Work? PrincessSweetNS Polycystic Ovary Syndrome (PCOS) 21 11-06-2007 01:17 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



bee01 (3), Ayria (3), heidimichelle (2), ArmyMommie (2), darkstorm928 (2), all4him (2), quietob (2), JuLieL8508 (1), Sari05 (1), mustangsally65 (1)

Site Wide Totals

teteri66 (1180), MSJayhawk (1004), Apollo123 (903), Titchou (847), janewhite1 (823), Gabriel (759), ladybud (754), sammy64 (668), midwest1 (668), BlueSkies14 (610)



All times are GMT -7. The time now is 05:59 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!